In the Database it says that to combine an Ace inhibitor with a beta blocker and Valsartan is dangerous. I am only taking 2 drugs so why does it call it 3 drugs? It said an Ace inhibitor and beta blocker with Valsartan. I'm only taking Valsartan(Diovan) with an Ace inhibitor... As far as I know I'm not on a beta blocker.
Yes, you are right, there is something wrong with the database.
There is an increased risk of developing high potassium levels when taking Diovan and Fosinopril together. You should discuss this risk with your doctor.
I have emailed drugs.com to notify them of this error.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Valsartan - How long does the drug diovan stay in your system and how much hydrochlorthiazide is in?
Posted 1 Aug 2010 • 1 answer
Posted 7 May 2012 • 1 answer
Posted 18 Feb 2013 • 2 answers
Posted 25 Aug 2013 • 1 answer
Posted 1 Mar 2015 • 1 answer